# SDR R61A2022042200292

- Difficulty date: April 18, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 46,254 hours, 28,738 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Zone 500
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WING ANTI ICE FAIL ON APPROACH, DECLARED EMERGENCY, AND LANDED WITHOUT INCIDENT. REPLACE LH ANTI ICE VALVE. OPS CHECK GOOD.
